# SDR BSYA200600003

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N56JA
- Make and model: Lear 35A
- Aircraft serial: 342
- Aircraft time: 15,580 hours, 12,708 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Part serial: NA
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LCK LANDING GEAR WOULD NOT COME DOWN, CIRCUIT BREAKER POPS.  PILOT BLEW GEAR DOWN, LANDED NO PROBLEMS.  REMOVED AND REPLACED DEFECTIVE SWITCH, OPS CHECKS GOOD.
